# SDR DALA2023050303446

- Difficulty date: April 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 91,561 hours, 41,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 RT OVERWING EMERGENCY EXIT SLIDE FAILED DEPLOYMENT TEST. CORRECTIVE ACTION: COMPLIED WITH STEP 4 OF WORKCARD 2566-2003-RT. (4142576/2743428)
